Alert archive / Illinois / River Flood Warnings in 2013
River Flood Warning 57, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 30, 2013, 9:57 PM CDT for Clay County, Richland County, Illinois. It was in force for 7 days.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2013, 9:57 PM CDT (02:57 UTC)
- Expired
- Jul 7, 2013, 2:25 PM CDT
- In force
- 7 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 21.52 ft at Jul 3, 2013, 2:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
763
WGUS43 KILX 010257
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
957 PM CDT SUN JUN 30 2013
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC025-159-011657-
/O.NEW.KILX.FL.W.0057.130701T0257Z-130702T0338Z/
/CLAI2.1.ER.130701T0035Z.130701T1200Z.130701T2138Z.NO/
957 PM CDT SUN JUN 30 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL MONDAY EVENING.
* AT 945 PM SUNDAY THE STAGE WAS 18.2 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 18 18.2 SUN 10 PM 18.7 16.0 12.6
$$15 follow-up statements
169
WGUS83 KILX 011128
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
628 AM CDT MON JUL 1 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-020128-
/O.EXT.KILX.FL.W.0057.000000T0000Z-130702T2136Z/
/CLAI2.1.ER.130701T0035Z.130701T1800Z.130702T1536Z.NO/
628 AM CDT MON JUL 1 2013
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL TUESDAY AFTERNOON.
* AT 545 AM MONDAY THE STAGE WAS 18.6 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.8 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 18.5 FEET...WILCOX BRIDGE LANE FLOODS JUST EAST OF THE
LITTLE WABASH RIVER NEAR THE GAGE LOCATION. BLUEFLOWER LANE
SOUTHEAST OF THE GAGE BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 18 18.6 MON 6 AM 18.3 16.7 15.2
$$940
WGUS83 KILX 011407
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
907 AM CDT MON JUL 1 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-020407-
/O.EXT.KILX.FL.W.0057.000000T0000Z-130706T0447Z/
/CLAI2.1.ER.130701T0035Z.130702T1200Z.130705T2247Z.NO/
907 AM CDT MON JUL 1 2013
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FRIDAY EVENING.
* AT 845 AM MONDAY THE STAGE WAS 19.1 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY
AFTERNOON.
* IMPACT...AT 22.0 FEET...NORTH CLAY ROAD...1 MILE EAST OF THE GAGE IS
FLOODED.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 18 19.1 MON 9 AM 21.0 20.2 19.6
$$001
WGUS83 KILX 020225
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
925 PM CDT MON JUL 1 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-021625-
/O.CON.KILX.FL.W.0057.000000T0000Z-130706T0447Z/
/CLAI2.1.ER.130701T0035Z.130702T1200Z.130705T2247Z.NO/
925 PM CDT MON JUL 1 2013
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FRIDAY EVENING.
* AT 845 PM MONDAY THE STAGE WAS 20.0 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY
AFTERNOON.
* IMPACT...AT 22.0 FEET...NORTH CLAY ROAD...1 MILE EAST OF THE GAGE IS
FLOODED.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 18 20.0 MON 9 PM 21.0 20.2 19.6
$$
BARNES215
WGUS83 KILX 021417
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
917 AM CDT TUE JUL 2 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-030417-
/O.EXT.KILX.FL.W.0057.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.130701T0035Z.130703T0600Z.000000T0000Z.NO/
917 AM CDT TUE JUL 2 2013
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FURTHER NOTICE.
* AT 845 AM TUESDAY THE STAGE WAS 20.9 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.4 FEET BY
EARLY TOMORROW MORNING THEN BEGIN FALLING.
* IMPACT...AT 22.0 FEET...NORTH CLAY ROAD...1 MILE EAST OF THE GAGE IS
FLOODED.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
LITTLE WABASH RIVER
CLAY CITY 18 20.9 TUE 9 AM 21.4 20.9 20.7
$$
SMITH087
WGUS83 KILX 030208
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
908 PM CDT TUE JUL 2 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-031608-
/O.CON.KILX.FL.W.0057.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.130701T0035Z.130703T0130Z.000000T0000Z.NO/
908 PM CDT TUE JUL 2 2013
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FURTHER NOTICE.
* AT 845 PM TUESDAY THE STAGE WAS 21.5 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 20.9 FEET
BY THURSDAY MORNING.
* IMPACT...AT 22.0 FEET...NORTH CLAY ROAD...1 MILE EAST OF THE GAGE IS
FLOODED.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
LITTLE WABASH RIVER
CLAY CITY 18 21.5 TUE 9 PM 21.4 20.9 20.7
$$403
WGUS83 KILX 031504
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1004 AM CDT WED JUL 3 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-040504-
/O.EXT.KILX.FL.W.0054.000000T0000Z-130709T1200Z/
/LAWI2.1.ER.130627T1511Z.130704T0000Z.130709T0600Z.NO/
1004 AM CDT WED JUL 3 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL TUESDAY MORNING.
* AT 945 AM WEDNESDAY THE STAGE WAS 36.8 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.9 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY
MORNING.
* IMPACT...AT 37.0 FEET...THE ROAD ACROSS POTEET BRIDGE FLOODS. SOME
HOUSES ARE ISOLATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
EMBARRAS RIVER
LAWRENCEVILLE 30 36.8 WED 10 AM 36.6 35.8 34.8
$$314
WGUS83 KILX 040341
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1041 PM CDT WED JUL 3 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-041741-
/O.CON.KILX.FL.W.0057.000000T0000Z-130707T2145Z/
/CLAI2.1.ER.130701T0035Z.130703T0945Z.130707T1545Z.NO/
1041 PM CDT WED JUL 3 2013
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY AFTERNOON.
* AT 945 PM WEDNESDAY THE STAGE WAS 21.2 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY MORNING.
* IMPACT...AT 22.0 FEET...NORTH CLAY ROAD...1 MILE EAST OF THE GAGE IS
FLOODED.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
LITTLE WABASH RIVER
CLAY CITY 18 21.2 WED 10 PM 20.8 20.3 19.7
$$379
WGUS83 KILX 041510
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1010 AM CDT THU JUL 4 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-050510-
/O.EXT.KILX.FL.W.0057.000000T0000Z-130707T2015Z/
/CLAI2.1.ER.130701T0035Z.130703T0945Z.130707T1415Z.NO/
1010 AM CDT THU JUL 4 2013
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY AFTERNOON.
* AT 10 AM THURSDAY THE STAGE WAS 20.9 FEET.
* FLOOD STAGE IS 18 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY MORNING.
* IMPACT...AT 22 FEET...NORTH CLAY ROAD...1 MILE EAST OF THE GAGE IS
FLOODED.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 18 20.9 THU 10 AM 20.2 19.6 18.3
$$
07776
WGUS83 KILX 050136
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
836 PM CDT THU JUL 4 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-051536-
/O.CON.KILX.FL.W.0057.000000T0000Z-130707T2015Z/
/CLAI2.1.ER.130701T0035Z.130703T0945Z.130707T1415Z.NO/
836 PM CDT THU JUL 4 2013
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY AFTERNOON.
* AT 745 PM THURSDAY THE STAGE WAS 20.5 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY MORNING.
* IMPACT...AT 22.0 FEET...NORTH CLAY ROAD...1 MILE EAST OF THE GAGE IS
FLOODED.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 18 20.5 THU 8 PM 20.2 19.6 18.3
$$329
WGUS83 KILX 051416
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
916 AM CDT FRI JUL 5 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-060416-
/O.CON.KILX.FL.W.0057.000000T0000Z-130707T2015Z/
/CLAI2.1.ER.130701T0035Z.130703T0945Z.130707T1415Z.NO/
916 AM CDT FRI JUL 5 2013
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY AFTERNOON.
* AT 9 AM FRIDAY THE STAGE WAS 20.3 FEET.
* FLOOD STAGE IS 18 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY MORNING.
* IMPACT...AT 22 FEET...NORTH CLAY ROAD...1 MILE EAST OF THE GAGE IS
FLOODED.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 18 20.3 FRI 9 AM 19.6 18.3 14.8
$$667
WGUS83 KILX 060203
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
903 PM CDT FRI JUL 5 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
ILLINOIS RIVER AT HAVANA AFFECTING CASS...FULTON AND MASON
COUNTIES
ILLINOIS RIVER AT BEARDSTOWN AFFECTING BROWN...CASS...MORGAN AND
SCHUYLER COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC017-057-125-061603-
/O.CON.KILX.FL.W.0017.000000T0000Z-130711T0000Z/
/HAVI2.3.ER.130414T1530Z.130426T0115Z.130710T1800Z.UU/
903 PM CDT FRI JUL 5 2013
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HAVANA.
* UNTIL WEDNESDAY EVENING.
* AT 845 PM FRIDAY THE STAGE WAS 15.1 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
WEDNESDAY AFTERNOON.
* IMPACT...AT 14.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL AREAS
NOT PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
ILLINOIS RIVER
HAVANA 14 15.1 FRI 9 PM 15.0 14.8 14.5
$$
ILC009-017-137-169-061603-
/O.CON.KILX.FL.W.0018.000000T0000Z-000000T0000Z/
/BEAI2.3.ER.130413T2145Z.130427T0745Z.000000T0000Z.UU/
903 PM CDT FRI JUL 5 2013
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT BEARDSTOWN.
* UNTIL FURTHER NOTICE.
* AT 845 PM FRIDAY THE STAGE WAS 16.4 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 16.0 FEET
BY SUNDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
ILLINOIS RIVER
BEARDSTOWN 14 16.4 FRI 9 PM 16.3 16.0 15.7
$$334
WGUS83 KILX 061507
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1007 AM CDT SAT JUL 6 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-070507-
/O.EXT.KILX.FL.W.0057.000000T0000Z-130708T1434Z/
/CLAI2.1.ER.130701T0035Z.130703T0945Z.130708T0834Z.NO/
1007 AM CDT SAT JUL 6 2013
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL MONDAY MORNING.
* AT 10 AM SATURDAY THE STAGE WAS 19.9 FEET.
* FLOOD STAGE IS 18 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY MONDAY MORNING.
* IMPACT...AT 18.5 FEET...WILCOX BRIDGE LANE FLOODS JUST EAST OF THE
LITTLE WABASH RIVER NEAR THE GAGE LOCATION. BLUEFLOWER LANE
SOUTHEAST OF THE GAGE BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 18 19.9 SAT 10 AM 19.4 17.6 15.0
$$354
WGUS83 KILX 070300
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1000 PM CDT SAT JUL 6 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-071700-
/O.CON.KILX.FL.W.0057.000000T0000Z-130708T1434Z/
/CLAI2.1.ER.130701T0035Z.130703T0945Z.130708T0834Z.NO/
1000 PM CDT SAT JUL 6 2013
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL MONDAY MORNING.
* AT 945 PM SATURDAY THE STAGE WAS 19.6 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 18.5 FEET...WILCOX BRIDGE LANE FLOODS JUST EAST OF THE
LITTLE WABASH RIVER NEAR THE GAGE LOCATION. BLUEFLOWER LANE
SOUTHEAST OF THE GAGE BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 18 19.6 SAT 10 PM 19.4 17.6 15.0
$$665
WGUS83 KILX 071424
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
924 AM CDT SUN JUL 7 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-080215-
/O.EXT.KILX.FL.W.0057.000000T0000Z-130708T0215Z/
/CLAI2.1.ER.130701T0035Z.130703T0945Z.130707T2015Z.NO/
924 AM CDT SUN JUL 7 2013
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL LATE AFTERNOON.
* AT 9 AM SUNDAY THE STAGE WAS 18.7 FEET.
* FLOOD STAGE IS 18 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
BY LATE THIS AFTERNOON.
* IMPACT...AT 18.5 FEET...WILCOX BRIDGE LANE FLOODS JUST EAST OF THE
LITTLE WABASH RIVER NEAR THE GAGE LOCATION. BLUEFLOWER LANE
SOUTHEAST OF THE GAGE BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 18 18.7 SUN 9 AM 15.6 12.7 10.7
$$
07824
WGUS83 KILX 071925
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
225 PM CDT SUN JUL 7 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-071955-
/O.CAN.KILX.FL.W.0057.000000T0000Z-130708T0215Z/
/CLAI2.1.ER.130701T0035Z.130703T0945Z.130707T1745Z.NO/
225 PM CDT SUN JUL 7 2013
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* AT 2 PM SUNDAY THE STAGE WAS 17.8 FEET.
* FLOOD STAGE IS 18 FEET.
* FELL BELOW FLOOD STAGE AT 115 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.6 FEET BY TOMORROW
MORNING.
* IMPACT...AT 18.5 FEET...WILCOX BRIDGE LANE FLOODS JUST EAST OF THE
LITTLE WABASH RIVER NEAR THE GAGE LOCATION. BLUEFLOWER LANE
SOUTHEAST OF THE GAGE BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 18 17.8 SUN 2 PM 15.6 12.7 10.7
$$
07What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 30, 8:47 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jun 30, 8:47 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 847 PM CDT SUN JUN 30 2013 .DISCUSSION... ISSUED 847 PM CDT SUN JUN 30 2013 MADE A FEW MINOR CHANGES TO THE FORECAST THIS EVENING...MAINLY TO CONFINE POPS TO THE E/SE KILX CWA AND TO REMOVE THUNDER MENTION. SHOWERS CONTINUE TO DECREASE IN AREAL COVERAGE AND INTENSITY AS DAYTIME INSTABILITY WANES. AS WAS THE CASE LAST NIGHT...SHOWERS WILL LIKELY PERSIST LONGEST CLOSER TO THE CENTER OF THE UPPER LOW OVER INDIANA. AS A RESULT...WILL MAINTAIN LOW CHANCE POPS ALONG AND EAST OF A CHAMPAIGN TO TAYLORVILLE LINE THROUGHOUT THE NIGHT. ELSEWHERE AROUND THE AREA...PARTLY CLOUDY AND COOL CONDITIONS ARE ANTICIPATED...WITH OVERNIGHT LOWS IN THE UPPER 50S AND LOWER 60S. ZONE UPDATE WILL BE ISSUED SHORTLY. BARNES && .AVIATION... ISSUED 645 PM CDT SUN JUN 30 2013 VFR CONDITIONS WILL PREVAIL THROUGH THE ENTIRE 00Z TAF PERIOD. DIURNAL SHOWERS ASSOCIATED WITH UPPER LOW CENTERED OVER THE OHIO RIVER VALLEY WILL CONTINUE TO DISSIPATE OVER THE NEXT COUPLE OF HOURS. BASED ON RADAR TRENDS...WILL HOLD ON TO VCSH AT BOTH KDEC AND KCMI THROUGH 02Z BUT WILL GO DRY AT THE REMAINING TERMINALS. WINDS WILL BE LIGHT TONIGHT...FROM THE N/NE AT LESS THAN 10KT. WITH UPPER LOW REMAINING IN THE VICINITY...SCATTERED SHOWERS WILL ONCE AGAIN DEVELOP ACROSS THE AREA FROM LATE MORNING THROUGH THE AFTERNOON. FORECAST SOUNDINGS AND CU-RULE SUGGEST THE MOST WIDESPREAD CLOUD COVER WILL DEVELOP FURTHER E/SE IN CLOSER PROXIMITY TO THE LOW. WILL THEREFORE INCLUDE BKN CEILINGS AT AROUND 5000FT ALONG WITH VCSH AT BOTH KDEC AND KCMI AFTER 17Z. FURTHER WEST...WILL ONLY CARRY SCT CLOUD COVER AND MAKE NO MENTION OF SHOWERS. WINDS WILL AGAIN BE ON THE BRISK SIDE...WITH GUSTS TO AROUND 20KT DURING THE AFTERNOON. BARNES && .PREV DISCUSSION... ISSUED 222 PM CDT SUN JUN 30 2013 LARGE UPPER LOW SPINNING OVER CENTRAL INDIANA EARLY THIS AFTERNOON...WITH NUMEROUS SHOWERS PIVOTING SOUTHWEST ACROSS OUR FORECAST AREA. HAVE ALREADY SEEN OVER AN INCH OF RAIN IN LAWRENCEVILLE. SHOWERS WERE VERY SPOTTY WEST OF I-55...WHERE THERE HAS BEEN A BIT MORE SUNSHINE. EARLY AFTERNOON TEMPERATURES WERE STRUGGLING TO RISE THROUGH THE LOWER 70S SOUTH OF I-70 WHERE THE SHOWERS HAVE BEEN MOST NUMEROUS...WITH MID 70S MORE COMMON ELSEWHERE. THE MAIN FORECAST CHALLENGE CONTINUES TO INVOLVE THE TIMING OF THE DAILY SHOWER/STORM CHANCES...UNTIL THIS UPPER LOW FINALLY EXITS THE AREA. SHORT TERM...TONIGHT THROUGH INDEPENDENCE DAY... UPPER LOW WILL SLOWLY RETROGRADE SOUTHWEST TO NEAR THE MISSOURI/ ARKANSAS BORDER BY TUESDAY EVENING...THEN SOME OF THIS ENERGY WILL SLOWLY BE DRAWN NORTHEAST INTO THE GREAT LAKES AS THE STRONG RIDGE ACROSS THE WESTERN U.S. BEGINS TO BREAK DOWN. SCATTERED SHOWERS AND ISOLATED STORMS WILL OCCUR DAILY WHILE THIS FEATURE IS IN THE AREA. HAVE INCREASED RAIN CHANCES TO AROUND 60 PERCENT ACROSS THE SOUTHEAST THIRD OF THE CWA FOR MONDAY AND TUESDAY AFTERNOONS...WHERE WEAK VORTICITY MAXIMA WILL HELP ENHANCE THE SHOWERS. TEMPERATURES WILL REMAIN WELL BELOW NORMAL...ESPECIALLY OVER THE SOUTHEAST CWA WHERE RAIN WILL BE MORE COMMON. BY THE 4TH OF JULY...A GRADUAL WARMING TREND SHOULD BEGIN...WITH HIGHS AROUND 80. LONG TERM...FRIDAY THROUGH SUNDAY... MAIN UPPER STORM TRACK TO FOCUS ALONG THE CANADIAN BORDER BY THE END OF THE WEEK...WHERE IT WILL REMAIN THROUGH THE WEEKEND. BERMUDA HIGH BUILDING WESTWARD TOWARD THE CAROLINAS WILL SLOW ANY PROGRESSION OF SYSTEMS ACROSS THE CENTER OF THE U.S. THIS WEEKEND...WITH THE REMNANTS OF OUR CURRENT UPPER LOW CUTTING OFF OVER THE CENTRAL PLAINS. A WEAK FRONTAL BOUNDARY NEAR THE OHIO RIVER WILL SLOWLY LIFT NORTHWARD...WITH SOME ADDITIONAL CHANCES FOR SHOWERS AND STORMS. CURRENTLY IT APPEARS THESE WOULD MAINLY IMPACT THE SOUTHEAST CWA. TEMPERATURES ARE EXPECTED TO REMAIN A TAD BELOW NORMAL...BUT INCREASING HUMIDITY LEVELS WILL COMPENSATE AS SOUTHERLY WINDS BECOME DOMINANT. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 30, 2:29 PM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 229 PM CDT SUN JUN 30 2013 ILZ027>031-036-037-040-041-047>050-011100- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 229 PM CDT SUN JUN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON UNTIL SUNSET. THE RISK OF ORGANIZED SEVERE THUNDERSTORMS IS LOW...BUT A FEW THUNDERSTORMS COULD BRIEFLY PRODUCE BRIEF HEAVY RAINS...PEA SIZE HAIL AND CLOUD TO GROUND LIGHTNING EAST OF THE ILLINOIS RIVER. FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AN UPPER LEVEL STORM SYSTEM WILL LINGER OVER THE MIDWEST THROUGH THURSDAY...BRINGING A DAILY CHANCE FOR MAINLY AFTERNOON AND EARLY EVENING ISOLATED THUNDERSTORMS...ESPECIALLY EAST OF THE ILLINOIS RIVER. THE RISK OF ORGANIZED SEVERE THUNDERSTORMS IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-051>057-061-011100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 229 PM CDT SUN JUN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL OCCUR THROUGH MID EVENING. THE RISK OF ORGANIZED SEVERE THUNDERSTORMS IS LOW...BUT A FEW THUNDERSTORMS COULD PRODUCE A COUPLE COLD AIR FUNNELS...GUSTY WINDS...BRIEF HEAVY RAINS...SMALL HAIL AND CLOUD TO GROUND LIGHTNING...ESPECIALLY ALONG AND SOUTHEAST OF I-55. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY AN UPPER LEVEL STORM SYSTEM WILL LINGER OVER THE MIDWEST THROUGH THURSDAY...BRINGING A DAILY CHANCE FOR MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS. ADDITIONAL CHANCES OF STORMS WILL RETURN FOR SATURDAY AND SUNDAY. THE RISK OF ORGANIZED SEVERE THUNDERSTORMS IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-011100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 229 PM CDT SUN JUN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR DURING THE AFTERNOON AND EVENING. THE RISK OF ORGANIZED SEVERE THUNDERSTORMS IS LOW... BUT A FEW THUNDERSTORMS COULD PRODUCE A COUPLE COLD AIR FUNNELS... BRIEF HEAVY RAINS...GUSTY WINDS...SMALL HAIL AND CLOUD TO GROUND LIGHTNING. FLOODING WILL CONTINUE ALONG PARTS OF THE EMBARRAS RIVER AT LAWRENCEVILLE UNTIL TUESDAY EVENING. FLOODING ON THE LITTLE WABASH RIVER SHOULD END AT CLAY CITY DURING THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY AN UPPER LEVEL STORM SYSTEM WILL LINGER OVER THE MIDWEST THROUGH THURSDAY...BRINGING A DAILY CHANCE FOR MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS. ADDITIONAL STORMS WILL BE POSSIBLE NEXT SATURDAY AND SUNDAY. THE RISK OF ORGANIZED SEVERE THUNDERSTORMS IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. 07
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:13 AM CDT | Areal Flood Advisory | ILX | Clay, Crawford, Jasper, Lawrence, Richland | 6 hr |
| Jul 1, 7:37 AM CDT | Flash Flood Warning | ILX | Clay, Crawford, Jasper, Lawrence, Richland | 6 hr |
Nearby
River Flood Warnings in Illinois, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.